# SDR 05FDEA03247

- Difficulty date: October 5, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11
- Aircraft serial: 48603
- Aircraft time: 42,943 hours, 9,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83891
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT: LEFT HAND SEAT TRACK MOUNTING EDGE   FOUND GOUGE   AT STATION 939, X=47.5.    MAIN DECK CARGO COMPARTMENT: LEFT HAND SEAT TRACK AT STATION 939,   X=47.5   REPAIR CARRIED OUT AS PER SRM 53-70-00 VOL I FIG 1.  REPAIR CLASSIFIED AS MAJOR AS PER   GMM   6-2-100.
